# SDR AALA202302234610

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 70,421 hours, 26,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Loose
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DAMPER KNURLED KNOB LINKAGE ASSEMBLY IS LOOSE. MAINTENANCE REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IPER AMM 52-11-14-400-001-B. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
